# SDR DALA2019050602905

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 86,228 hours, 38,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Sheared
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 D2L GUIDE ARM ASSY FOUND DETACHED 2 BOLTS SHEARED. CORRECTIVE ACTION: REMOVED INTERNAL LOWER HINGE COVER PLATE, REPLACED BROKEN LOWER GUIDE ARM ATTACH NUT PLATES. REINSTALLED HINGE COVER PLATE. REATTACHED GUIDE ARM IAW. (5797012)
